Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


There are $ 2\sp c$ symmetrically continuous functions

Author: Miroslav Chlebík
Journal: Proc. Amer. Math. Soc. 113 (1991), 683-688
MSC: Primary 26A15; Secondary 26A21
MathSciNet review: 1069685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove that the power of the set of symmetrically continuous real functions is $ {2^c}$ ($ c$ is the power of the continuum). This surprisingly contrasts with the set of continuous (or Borel) real functions, the power of which is $ c$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A15, 26A21

Retrieve articles in all journals with MSC: 26A15, 26A21

Additional Information

PII: S 0002-9939(1991)1069685-8
Article copyright: © Copyright 1991 American Mathematical Society